# SDR OG5R2014FA0000694

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N579ND
- Make and model: Cessna 172S
- Aircraft serial: 172S11054
- Aircraft time: 3,739 hours
- Engine: Lyc IO360L2A
- Engine time: 1,187 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2701 · Control Column Section
- Part: Bushing
- Part number: N62
- Condition: Worn
- Location: Control Collumn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CONTROL YOKES WERE GRINDING, DURING VISUAL INSPECTION FOUND SUPPORT GUIDE, FOR CONTROL YOKE BUSHING,  BOTH TO BE WORN WITH SUPPORT GUIDE TO BE PENETRATING MATERIAL MORE THAN 75 PERCENT.
